Translator Disclaimer
November 2021 An Incompleteness Theorem for Modal Relevant Logics
Shawn Standefer
Author Affiliations +
Notre Dame J. Formal Logic 62(4): 669-681 (November 2021). DOI: 10.1215/00294527-2021-0035

Abstract

In this paper, an incompleteness theorem for modal extensions of relevant logics is proved. The proof uses elementary methods and builds upon the work of Fuhrmann.

Citation

Download Citation

Shawn Standefer. "An Incompleteness Theorem for Modal Relevant Logics." Notre Dame J. Formal Logic 62 (4) 669 - 681, November 2021. https://doi.org/10.1215/00294527-2021-0035

Information

Received: 19 November 2019; Accepted: 8 June 2021; Published: November 2021
First available in Project Euclid: 13 December 2021

Digital Object Identifier: 10.1215/00294527-2021-0035

Subjects:
Primary: 03B47
Secondary: 03B45

Keywords: Incompleteness , modal logic , modal relevant logic , reduced frames , relevant logic

Rights: Copyright © 2021 University of Notre Dame

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.62 • No. 4 • November 2021
Back to Top